# SDR AWHA2019073100000

- Difficulty date: July 22, 2019
- Submitted: July 31, 2019
- Operation: Air carrier
- Aircraft: N920FE
- Make and model: Cessna 208B
- Aircraft serial: 208B0020
- Aircraft time: 14,592 hours, 16,654 cycles
- Engine: Pwa PT6A114A
- Engine time: 82 hours, 112 cycles
- Propeller: Hartzl HCB3TN3
- System (JASC): 7603 · Power Lever
- Part: Power Lever
- Condition: Out Of Rig
- Location: Zone 400
- Stage of operation: TO
- How discovered: C
- Nature of condition: R
- Precautionary procedure: C

## Discrepancy

DURING POST COMPRESSOR WASH ENGINE RUN MAINTENANCE FOUND PROP STARTING TO GO INTO BETA WHEN THE POWER LEVER WAS AT THE GATE.  THE MECHANIC DETERMINED THE ENGINE CONTROLS WERE OUT OF RIG AND ADJUSTED REAR CLEVIS AND 11" ROD AS NEEDED AND SAFETIED.  OPERATIONAL CHECK GOOD AT THE TIME. THE AIRCRAFT WAS RELEASED FOR A MAINTENANCE CHECK FLIGHT FOR AUTOPILOT SERVO MAINTENANCE. AFTER TAKE-OFF AT ABOUT 100’ AGL THE ENGINE POWER ROLLED BACK UN-COMMANDED TO MIN FLOW (FLIGHT IDLE) AND LANDED UNEVENTFULLY. MAINTENANCE INSPECTED THE ENGINE CONTROLS AND DETERMINED FURTHER ADJUSTMENTS WERE NEEDED. RE-RIGGED POWER LEVER, INPUT LEVER, TRACK POINT AND RE-ADJUSTED FORWARD REVERSE LINKAGE AND REAR CLEVIS.  RAN ENGINE AT TAKE OFF POWER FOR 5 MINUTES.  OPS CHECK GOOD.  ALL ABOVE ITEMS SAFETIED AND COTTER PINNED AS REQUIRED. THE AIRCRAFT WAS RELEASED FOR FLIGHT TO COMPLETE THE ORIGINAL AUTOPILOT CHECK. THE FLIGHT WAS NORMAL, AND THE AIRCRAFT WAS RETURNED TO SERVICE.
